# SDR F3LA200800360

- Difficulty date: June 16, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 11,898 hours, 4,938 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5240 · Service Doors
- Part: Latch
- Part number: A52110526000000
- Condition: No Test
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED R2 DOOR HOLD OPEN LATCH BUTTON FAILED PRESS TEST.  MAINT ADJUSTED R2 DOOR BUFFER IAW AMM 52-11-00-820-001 STEP 4J. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
